MAUDE Adverse Event Report: REVISION OPTICS RAINDROP NEAR VISION INLAY; CORNEAL INLAY

REVISION OPTICS RAINDROP NEAR VISION INLAY; CORNEAL INLAY
Model Number 610-0001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Corneal Clouding/Hazing (1878)
Date of Event 12/22/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The inlay remains implanted in the patient at this time and the device will be requested post explant.The device history record review of the manufacturing lot was performed and there were no discrepancies or unusual findings related to the reported issue.Corneal haze is listed in the device labeling as a known potential risk.Complaint reference number: (b)(4).
 
Event or Problem Description
The patient underwent implantation of the raindrop corneal inlay on (b)(6) 2017.Postoperatively, the patient has presented with dense central corneal haze and the inlay is scheduled to be explanted on (b)(6) 2018.Additional information has been requested.

Brand Name
RAINDROP NEAR VISION INLAY
Common Device Name
CORNEAL INLAY
Manufacturer (Section D)
REVISION OPTICS
25651 atlantic ocean dr.,
ste. a1
lake forest CA 92630 8835
MDR Report Key7206931
Report Number3005956347-2018-00015
Device Sequence Number1174027
Product Code LQE
UDI-Device Identifier10850394006013
UDI-Public(01)10850394006013
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P150034
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Physician
Device Expiration Date08/22/2019
Device Model Number610-0001
Device Catalogue NumberRD1-1
Device Lot Number002984
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2017
Initial Report FDA Received Date01/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;